# SDR HYIA20170428001

- Difficulty date: April 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 35,167 hours, 32,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Part number: 52111781
- Condition: Cracked
- Part time: 35,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK WAS FOUND IN THE RIGHT HAND SIDE LOWER FORWARD CARRY THROUGH SPAR CAP; IN THE VICINITY OF THE LOWER WING ATTACH FITTING (B.L. 47.25). THE CRACK EXTENDS THROUGH THE BULK SECTION OF THE SPAR CAP. CORRECTIVE ACTION WILL BE TO INSTALL NEW SPAR CAP. UPON DISASSEMBLY THE DAMAGED SPAR CAP WILL BE ROUTED FOR ANALYSIS OF FAILURE. IF RELEVANT- ANALYSIS OF FAILURE WILL BE ADDED TO THIS SDR RECORD.
